Avamys

Discussion in 'Support' started by BobDigi, Jun 12, 2014.

tinnitus forum
    1. BobDigi
      Kick ass

      BobDigi Member

      Location:
      UK, Fareham
      Tinnitus Since:
      5.6.14
      My doctor prescribed me something called Avamys. It's fluticasone furoate. Can anybody tell me if I should continue to take it? I've only just heard the term ototoxic. It this included in the list?
       
    2. Amelia
      Daring

      Amelia Member

      Location:
      Australia
      Tinnitus Since:
      08/2013
      I've been using it for about 10 months now. No effect in my T either way
       
    3. valeri

      valeri Member Benefactor Team Awareness

      Location:
      Australia
      Tinnitus Since:
      09/2011
      I have been given drixine to use for 3-4 days and then avamys for few months at least.
      Dr thinks my new noise is due to some fluid in middle ear.
      I hope he's right.

      Maybe dr Nagler can answer about ototoxicity.
       
    4. BobDigi
      Kick ass

      BobDigi Member

      Location:
      UK, Fareham
      Tinnitus Since:
      5.6.14
      Thanks. I was told I should use it, but I'm not sure why. I guess it's not going to cause a problem then. Thanks again.
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.